MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment, the measured fico2 level was high despite a high fresh gas flow.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by the distributor.A technical error indicating gas analyzer error appeared during investigation.The gas analyzer tested without any issues found.During further observation of the system it was noticed that the readings of the co2, o2 and sevoflurane were fluctuating at the same values.No parts have been replaced.The system device logs were received for evaluation.The evaluation of the logs shows that a successful system checkout was performed prior to and after the reported event.The technical log has no recordings during the event which indicate the absence of technical malfunctions in the system, however the log confirms the technical error indicating gas analyzer error that occurred during investigation the day after the event.The log shows that the treatment was started and set to automatic ventilation in volume control.The fresh gas flow was set lower than the delivered minute volume.This means that a part of the minutes volume is re-breathed gas.Several alarms indicating a leakage were generated during the first five minutes in volume control and a few for high fico2 and etco2.The upper alarm limit for fico2 and etco2 were increased.The treatment continued without any alarms for about 75 minutes, then alarms indicating a leakage and high fico2 were generated again.The upper alarm limit for fico2 was further increased.The alarms indicating a leakage were frequently generated until the system was set to standby.The evaluation of the log for the time when the system was observed shows that the fico2 suddenly increased from zero up to same value as the measured value for the etco2 and stayed on that level.At the same time it can be observed that the measured values for fio2 and eto2 and also fiaa and etaa, were same indicating that no oxygen or agent were consumed or that there may have been a measuring failure by the gas analyzer.The root cause of the increased fico2 level has not been determined.

Brand Name
FLOW-C ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key21281186
Report Number8010042-2025-0000169
Device Sequence Number7782118
Product Code BSZ
UDI-Device Identifier07325710009765
UDI-Public(01)07325710009765(11)200313
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown